Researcher

Dr Mircea Alexandru Voineagu

Biography

Professional Experience


2013-current: Lecturer, School of Mathematics and Statistics, UNSW.
2010-2012: Research Scientist, IPMU, University of Tokyo, Japan
2007-2010: Postdoctoral Researcher,  University of Southern California, Los Angeles.

2002-2007: Ph.D Mathematics, Northwestern University, Chicago, Illinois.


Research Interests

My research focuses on (co)homological invariants associated with complex and real algebraic varieties,...view more

Professional Experience


2013-current: Lecturer, School of Mathematics and Statistics, UNSW.
2010-2012: Research Scientist, IPMU, University of Tokyo, Japan
2007-2010: Postdoctoral Researcher,  University of Southern California, Los Angeles.

2002-2007: Ph.D Mathematics, Northwestern University, Chicago, Illinois.


Research Interests

My research focuses on (co)homological invariants associated with complex and real algebraic varieties, especially motivic and Lawson cohomology (with their equivariant aspects) and Semi-topological K-theory. These invariants are expected to hold a great deal of information about smooth algebraic varieties. My recent research was concerned with applications and extensions of Milnor’s conjecture (proved by V. Voevodsky) with an eye toward very new and intriguing conjecture of Suslin regarding a possible partial description of morphic cohomology with integer coefficients in terms of singular cohomology.

Selected Publications:

  • Heller, Jeremiah; Ostvaer Paul Arne and Voineagu Mircea  Equivariant cycles and cancellation for motivic cohomology. Doc. Math, to appear 2015.
  • Heller, Jeremiah; Voineagu, Mircea Remarks on filtrations of the homology of real varieties. Doc. Math. 17 (2012), 641-661.
  • Heller, Jeremiah; Voineagu, Mircea Equivariant semi-topological invari- ants, Atiyah’s KR-theory, and real algebraic cycles. Trans. Amer. Math. Soc. 364 (2012), no. 12, 6565-6603.
  • Heller, Jeremiah; Voineagu, Mircea Vanishing theorems for real algebraic cycles. Amer. J. Math. 134 (2012), no. 3, 649-709.
  • Voineagu, Mircea Cylindrical homomorphisms and Lawson homology. J. K-Theory 8 (2011), no. 1, 135-168.
  • Voineagu, Mircea Semi-topological K-theory for certain projective varieties. J. Pure Appl. Algebra 212 (2008), no. 8, 1960-1983.
View less

Location

School of Mathematics and Statistics
University of New South Wales
SYDNEY NSW 2052 AUSTRALIA
The Red Centre
Room 6112

Contact

9385 8804
9385 7123

Publications

by Dr Mircea Alexandru Voineagu